# SDR CA080617001

- Difficulty date: June 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,562 hours
- Engine: Pwa JT15D4
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Speed Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OTBD HOLE IN THE SPEED BRAKE TRUNNION SUPPORT IS ABOUT .5 HOLE MISALIGNED WITH THE HOLE IN THE RIB WHERE THE UPPER OTBD AILERON CABLE PASSES THROUGH ON BOTH THE LT AND RT WING. THE AILERON CABLES WERE WORN AND HAD WORN INTO THE AFT SIDE OF THE HOLE IN THE TRUNNION SUPPORTS. REPAIR S-550-0699/04RD WAS ISSUED TO BLEND THE TRUNNION SUPPORT AND THE AILERON CABLES WERE REPLACED.
